MAUDE Adverse Event Report: Corcym Canada Corp. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve

Corcym Canada Corp. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve
Model Number PVF-M
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an intraoperative explant involving a perceval plus valve.Based on the information received, on (b)(6) 2026, the patient underwent avr + cabg.During sizing, the medium (m) white sizer passed through the annulus with slight resistance, while the large (l) white sizer could not pass through the annulus.Therefore, a perceval plus size m valve was selected.Patient¿s annulus size was 25mm.After aortic cross-clamp removal, intraoperative tee revealed severe paravalvular leakage (pvl) near the left-noncoronary (ln) commissure.Consequently, the perceval plus m valve was explanted and was replaced with a 19-mm magna valve.The operation was then completed successfully.Approximately, 40 minutes was added to the procedure as a result of this complication.The patient remained stable throughout the delay in procedure.
 
Additional Manufacturer Narrative
Updated sections b4, d9, g3, g6, h2, h3, h6, h11 the manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Device has been received from the site.A follow-up report will be submitted upon completion of investigation and/or receipt of new information.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.A follow-up report will be submitted upon receipt of the device, completion of investigation, and/or availability of new details.

Brand Name
Perceval Plus Sutureless Aortic Heart Valve
Common Device Name
Tissue Heart Valve
Manufacturer (Section D)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
MDR Report Key50085939
Report Number3004478276-2026-00156
Device Sequence Number21400538
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)300109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown